RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 92–97 (Mi mz3007)  

This article is cited in 2 scientific papers (total in 2 papers)

Simplicial complexes and ruled varieties

I. V. Savel'ev

All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences

Full text: PDF file (580 kB)

English version:
Mathematical Notes, 1991, 50:1, 719–722

Bibliographic databases:

UDC: 517
Received: 28.02.1989

Citation: I. V. Savel'ev, “Simplicial complexes and ruled varieties”, Mat. Zametki, 50:1 (1991), 92–97; Math. Notes, 50:1 (1991), 719–722

Citation in format AMSBIB
\Bibitem{Sav91}
\by I.~V.~Savel'ev
\paper Simplicial complexes and ruled varieties
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 92--97
\mathnet{http://mi.mathnet.ru/mz3007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140356}
\zmath{https://zbmath.org/?q=an:0739.57014}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 719--722
\crossref{https://doi.org/10.1007/BF01156608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz3007
  • http://mi.mathnet.ru/eng/mz/v50/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Savel'ev, “Splines and branched coverings”, Russian Math. Surveys, 50:4 (1995), 830–831  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. V. Savel'ev, “Splines and manifolds”, Russian Math. Surveys, 50:6 (1995), 1306–1307  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020